01-11-2006, 01:15 AM #1New Member
- Join Date
- Jan 2005
- west palm beach, florida
question about test e injection..
just took my third shot on the cycle (test e 500 mg/week, 250 mg/twice a week) and i'm curious..this is my second cycle, and my injections seemed to produce a moderate amount of pain last cycle...the first 2 injections did not hurt in the least this cycle, but the last injection hurts like hell....what can this be attributed to?? any ideas?
01-11-2006, 01:34 AM #2
sometimes this happens to me too man. I think i must tweak it while injecting or hit a nerve possibly. If the oil is pretty thick try running it under hot water then injecting it. Im doing this right now and it seems to help alot
01-11-2006, 02:18 AM #3
Every injection is different. You can do all you want and think you got a great injection and then be in pain the next day. Not really sure what it is attributed to, but sometimes they hurt and sometimes they don't. Test E is one of those esters that doesn't really cause too much pain for most, but there are always going to be times where you just got it in a different spot where something happened and it didn't quite react the same as it usually does.
Like others have said, you can heat the oil a little bit to thin it out. Make sure that you are getting deep enough into the muscle. And don't move the pin around too much while you are in there. But there are still going to be times when the injection just doesn't set as good as the last one. Don't let it bother you and don't take too much time worrying about it or trying to figure it out, because you will end up driving yourself nuts.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)